2019
Том 71
№ 6

All Issues

Il'chenko Yu. V.

Articles: 1
Article (Ukrainian)

Cauchy problem for a differential equation in the Banach space with generalized strongly positive operator coefficient

Chaikovs'kyi A. V., Il'chenko Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 8. - pp. 1053-1070

The concept of strongly positive operator is generalized, and properties of the operators introduced are analyzed. The solutions of the Cauchy problem for a linear inhomogeneous differential equation with generalized strongly positive operator coefficient are found.